# SDR RAIA961101

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 14153133217
- Condition: Missing
- Location: Lav Service
- Part time: 3,151 hours
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

JFK - FLT 660 - ON POST FLIGHT FOUND THE LAVATORY SERVICE DOOR MISSING.  MAINTENANCE REPLACED THE LAVATORY SERVICE DOOR.  (M)
